# SDR P5CA2018121760387

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,218 hours, 21,015 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 773328810
- Part serial: 870917
- Condition: Malfunctioned
- Location: Lt Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG " LH ENG BLEED OFF" & " LH PACK OFF" APPEARED TWICE DURING CLIMB @ APROX 11,000 FT( R&R PRSOV IAW B767 AMM 36-11-09-002-133-008 LH ENG #1, RAN ENG OPS CHECK NORMAL. )
